On optimal linear estimates for the regression coefficients of isotropic random fields
Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1303-1306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_6_a13,
author = {M. I. Yadrenko},
title = {On optimal linear estimates for the regression coefficients of isotropic random fields},
journal = {Doklady Akademii Nauk},
pages = {1303--1306},
year = {1973},
volume = {210},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a13/}
}
M. I. Yadrenko. On optimal linear estimates for the regression coefficients of isotropic random fields. Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1303-1306. http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a13/